# SDR COMA9810244

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Broken
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 5 IS BROKEN.  REPLACED EXIT SIGN.
